MathSciNet Relay Station
MathSciNet bibliographic data
MR198453 (33 #6611) 55.20
Marasugi, Kunio On Milnor's invariant for links. Trans. Amer. Math. Soc. 124 1966 94–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement